# SDR CALA2022041400987

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 106,788 hours, 10,826 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Part number: NA
- Part serial: NA
- Condition: Gouged
- Location: Lh Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(MED 4 LEFT AFT OF DOOR CUTOUT APPOX 8 INCH AFT AT LAP SKIN JOINT FOUND A GOUGE .DAMAGED IS APPROC 2" X 1/4" AN D 1/16 " DEEP AT THE DEEPEST POINT AT THE EDGE).PER ECRA 5330- 06934 REPAIR HAS BEEN  ACCOMPLISHED AND REQUIRES   "PLANNING TO CONTACT ENGINEERING AFTER 1 FEBRUARY 2024 BUT BEFORE 1 MARCH 202 4 FOR SUPPLEMENTAL  INSPECTION OR REPAIR REQUIREMENTS."...TOMC M O D 1/16 " DEEP AT THE DEEPEST POINT AT THE EDGE) .PER ECRA 5330- CONTACT ENGINEERING AFTER 1 FEBRUARY 2024 BUT BEFORE 1 MARCH 202 O 06934 REPAIR HAS BEEN  ACCOMPLISHED AND REQUIRES   "PLANNING TO 4 FOR SUPPLEMENTAL  INSPECTION OR REPAIR REQUIREMENTS."...TOMC M REF TO LP 8316573(MED 4 LEFT AFT OF DOOR CUTOUT APPOX 8 INCH AFT AT LAP SKIN JOINT FOUND A GOUGE .DAMAGED IS APPROC 2" X 1/4" AN REQUIRES "PLANNING TO CONTACT ENGINEERING AFTER 1 FEBRUARY 2024 TOMC-APPROVAL FROM SC1ELBYC COMMENT BUT BEFORE 1 MARCH 202 4 FOR SUPPLEMENTAL INSPECTION OR REPAIR REQUIREMENTS."....TOMC MO INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
